Universidad Complutense de Madrid
E-Prints Complutense

On SIR epidemic models with generally distributed infectious periods: Number of secondary cases and probability of infection

Impacto

Downloads

Downloads per month over past year

Gómez-Corral, Antonio and López García, M. (2016) On SIR epidemic models with generally distributed infectious periods: Number of secondary cases and probability of infection. International journal of biomathematics . ISSN 1793-5245 (In Press)

Official URL: http://www.worldscientific.com/doi/abs/10.1142/S1793524517500243?journalCode=ijb




Abstract

Recently, Clancy [SIR epidemic models with general infectious period distribution, Statist. Prob. Lett. 85 (2014) 1–5] has shown how SIR epidemics in which individuals’ infection periods are not necessarily exponentially distributed may be modeled in terms of a piecewise-deterministic Markov process (PDMP). In this paper, we present a more detailed description of the underlying PDMP, from which we analyze the population transmission number and the infection probability of a certain susceptible individual.


Item Type:Article
Uncontrolled Keywords:Number of secondary cases; piecewise-deterministic Markov process; probability of infection; SIR epidemic model
Subjects:Medical sciences > Biology > Biomathematics
ID Code:40566
Deposited On:02 Feb 2017 10:03
Last Modified:02 Feb 2017 11:36

Origin of downloads

Repository Staff Only: item control page